Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Construction of Lyapunov functions on the domain of asymptotic nullcontrollability : Numerics

Title data

Camili, Fabio ; Grüne, Lars ; Wirth, Fabian:
Construction of Lyapunov functions on the domain of asymptotic nullcontrollability : Numerics.
In: IFAC Proceedings Volumes. Vol. 37 (2004) Issue 13 . - pp. 715-720.
ISSN 1474-6670
DOI: https://doi.org/10.1016/S1474-6670(17)31309-5

Abstract in another language

We present a numerical method for the computation of control Lyapunov functions on the domain of nullcontrollability of a nonlinear system. We apply an adaptive semi--Lagrangian discretization technique to a generalized version of the Zubov equation whose solutions provide such Lyapunov functions. In particular, we address regularization issues which need to be resolved before the scheme is applicable and discuss an adaptive space discretization technique.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue: 6h IFAC Symposium on Nonlinear Control Systems 2004 (NOLCOS 2004), Stuttgart, Germany, 1-3 September, 2004
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 08:22
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63489